• 1 Vote(s) - 1 Average
  • 1
  • 2
  • 3
  • 4
  • 5


4-Fluoroethylphenidate (4F-EPH) intravenous - health warning
#11
I don't get it? You basically said you hated it, but you were banging it for 10 days? No euphoria?? That sounds like euphoria, as well as a constant impulse to redose. My 4f-mph is coming soon, and I would like to try it intravenously does anyone here have some concrete evidence on harm reduction concerning this compound. Thanks in advance, I sincerely appreciate a response as information may just save my life according to OP.
Reply
#12
(13-05-2016, 04:27 AM)jojomagic Wrote: I don't get it? You basically said you hated it, but you were banging it for 10 days? No euphoria?? That sounds like euphoria, as well as a constant impulse to redose. My 4f-mph is coming soon, and I would like to try it intravenously does anyone here have some concrete evidence on harm reduction concerning this compound. Thanks in advance, I sincerely appreciate a response as information may just save my life according to OP.

The point was about substance being more-ish. i did tried most notorious ones a-php to u-47700 and illegal substances makes people their toy. But phenidates have their own redose urge which won't let you stop and makes you run away from comedown. I did managed my abuse of phenidates, i can stop now but being beginner with that substances makes it harder and makes you the substance's toy.

(HR)IV usage of that substances (4f-mph, eph, 4f-eph, mph) eventually collapses your veins. i don't want to write one by one IV usage risks but for summing up again,
heart endocarditis( one researcher died that way, use google for documents)
Infections on inject area
vein problems
possible irritation on circulatory system.

You must pay full attention, using clean paraphernalia, washing hands, cleaning the site of injection.


(HI FELLOW RESEARCHERS I'M ALIVE and MENTALLY STRONGER!!)

I did read the replies at that time and found those are just being rude and judging with my all respect i chose not to respond and leave it to readers judgification( is there a word called judgification)
Reply
#13
(16-01-2016, 12:37 PM)BobsBK Wrote: Man, you said "I've decided to kill myself...."

That's heavy shit to be reading and "not be so serious".

Usually me and bobsBK do not see eye to eye for whatever reason.
But I can see no fault in his post.

You need to talk to someone and you need to think more of yourself!
I hope you get the help you need!
Regards
GN
They say pain is relative, it certainly feels like a relative of mine... One that I can't get rid of.
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.